# SDR 2024FA0000293

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: General aviation
- Aircraft: N773M
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636684
- Aircraft time: 1,279 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 46F480019003
- Condition: Cracked
- Location: Te Flap Sys
- Part time: 1,279 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS GOT STUCK IN FULL DOWN POSITION ON APPROACH AND WOULD NOT RETRACT. AFTER INSPECTION BY MAINTENANCE, IT WAS FOUND THAT THE FLAP TUBE ASSEMBLY THAT ATTACHES TO THE FLAP ACTUATOR, WAS CRACKED ALL THE WAY AROUND THE WELD OF THE FORK-END.
